# SDR P5CA9700327

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RIGHT WING UPPER SKIN OUTBOARD OF INBOARD FIXED TRAILING EDGE PANEL.  BLENDED OUT CORROSION PER BOEING SRM 51-10-01.
